Piecewise defined recursive sequences with application in matrix theory

Saleem Al-Ashhab, James Guyker

Abstract


In this paper we determine periodicity and boundedness of orbits of a piecewise defined difference equation. A corollary is that the real eigenvalues of certain arbitrarily large, sparse matrices may be computed exactly.

Full Text: PDF

How to Cite this Article:

Saleem Al-Ashhab, James Guyker, Piecewise defined recursive sequences with application in matrix theory, Journal of Mathematical and Computational Science, Vol 2, No 4 (2012), 793-809

Copyright © 2012 Saleem Al-Ashhab, James Guyker. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS